Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The chromatic convergence theorem and a tower in algebraic $ K$-theory


Authors: J. E. McClure and R. E. Staffeldt
Journal: Proc. Amer. Math. Soc. 118 (1993), 1005-1012
MSC: Primary 55P42; Secondary 18F25, 19D06, 19D10, 55P60
MathSciNet review: 1164148
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show how the chromatic convergence theorem of Hopkins and Ravenel implies that a tower of relative algebraic $ K$-theories constructed by Waldhausen converges to the $ p$-local part of the algebraic $ K$-theory of the one-point space relative to the $ K$-theory of the integers. The notion of convergence used here is made precise using the language of pro-homotopy theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P42, 18F25, 19D06, 19D10, 55P60

Retrieve articles in all journals with MSC: 55P42, 18F25, 19D06, 19D10, 55P60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1164148-5
PII: S 0002-9939(1993)1164148-5
Keywords: Algebraic $ K$-theory of spaces, chromatic filtration of stable homotopy, weak pro-homotopy equivalence
Article copyright: © Copyright 1993 American Mathematical Society